# SDR 9JLA2014021204531

- Difficulty date: November 16, 2013
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,216 hours, 5,041 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LT PITOT HEAT WARNING LIGHT WAS ON.  TROUBLESHOOTING IDENTIFIED AN ELEC PIN INSIDE THE PROBE HEAT CONNECTOR AT THE PROBE TO HAVE A BROKEN WIRE SOLDER JOINT.  REPAIRED THE WIRE AT CONNECTOR AS REQUIRED.
